Cardiac Effects of Loperamide OD – The Poison Review

Source: Cardiac effects of loperamide overdose | The Poison Review

Just when you start to think you’ve heard it all you stumble upon this article.  I’ve never thought about taking mass quantities of anti-diarrheal medication for the purpose of getting high.

A little-known manifestation of loperamide toxicity is cardiac dysrhythmias. This case report describes a 48-year-old woman who had ingested up to 40 tablets 2-mg loperamide daily for several weeks to “get a high.”
I’m practically speechless.
Advertisements

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s